# SDR AALA20100222DFW02

- Difficulty date: February 21, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 44,860 hours, 5,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR.  OPS CHECKED NORMAL.
